# SDR GCXA202301200002

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N966AD
- Make and model: Airbus A321-211
- Aircraft serial: 1966
- Aircraft time: 42,252 hours, 20,527 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: AE2463921G0181
- Part serial: NA
- Condition: Cut
- Location: Zone 700
- Part time: 6,908 hours, 9,887 cycles
- Component: Actuator, Ge
- Component part number: 114122014
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EMERGENCY AIR RETURN DUE TO HYD GREEN RSVR LOW LEVEL AFTER TAKE OFF.
